Scientific paper - Case study
Toxic liver injury after high-dose methylprednisolone in people with multiple sclerosis
Multiple Sclerosis and Related Disorders, 25 (2018); 43-45. https://doi.org/10.1016/j.msard.2018.07.021

Adamec, Ivan; Pavlović, Ivan; Pavičić, Tin; Ruška, Berislav; Habek, Mario

Cite this document

Adamec, I., Pavlović, I., Pavičić, T., Ruška, B. & Habek, M. (2018). Toxic liver injury after high-dose methylprednisolone in people with multiple sclerosis. Multiple Sclerosis and Related Disorders, 25., 43-45. doi: 10.1016/j.msard.2018.07.021

Adamec, Ivan, et al. "Toxic liver injury after high-dose methylprednisolone in people with multiple sclerosis." Multiple Sclerosis and Related Disorders, vol. 25, 2018, pp. 43-45. https://doi.org/10.1016/j.msard.2018.07.021

Adamec, Ivan, Ivan Pavlović, Tin Pavičić, Berislav Ruška and Mario Habek. "Toxic liver injury after high-dose methylprednisolone in people with multiple sclerosis." Multiple Sclerosis and Related Disorders 25 (2018): 43-45. https://doi.org/10.1016/j.msard.2018.07.021

Adamec, I., et al. (2018) 'Toxic liver injury after high-dose methylprednisolone in people with multiple sclerosis', Multiple Sclerosis and Related Disorders, 25, pp. 43-45. doi: 10.1016/j.msard.2018.07.021

Adamec I, Pavlović I, Pavičić T, Ruška B, Habek M. Toxic liver injury after high-dose methylprednisolone in people with multiple sclerosis. Multiple Sclerosis and Related Disorders [Internet]. 2018 October [cited 2024 July 12];25:43-45. doi: 10.1016/j.msard.2018.07.021

I. Adamec, I. Pavlović, T. Pavičić, B. Ruška and M. Habek, "Toxic liver injury after high-dose methylprednisolone in people with multiple sclerosis", Multiple Sclerosis and Related Disorders, vol. 25, pp. 43-45, October 2018. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:105:191274. [Accessed: 12 July 2024]

Please login to the repository to save this object to your list.